# SDR AALA20160527005

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 9,663 hours, 3,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB THE COCKPIT MASTER CAUTION LAVATORY SMOKE LIGHT ILLUMINATED.  FLIGHT ATTENDANTS REPORTED THE FIRST CLASS LAVATORY SMOKE LIGHT ILLUMINATED & AURAL WARNING SOUNDED.  ATTENDANTS CONFIRMED NO VISIBLE SMOKE OR FIRE.  WARNINGS LASTED APPROX 30 SECONDS.  CONFIRMED NO EVIDENCE OF SMOKE & ACCOMPLISHED OPERATIONAL CHECK OF FIRST CLASS LAVATORY SMOKE DETECTOR IAW AMM 26-14-00-710-802 WITH NO FAULTS FOUND.
